March  2016, 36(3): 1721-1736. doi: 10.3934/dcds.2016.36.1721

A Liouville theorem for $\alpha$-harmonic functions in $\mathbb{R}^n_+$

1. 

School of Mathematics and Information Science, Henan Normal University, Xinxiang, 453007, China

2. 

Department of Mathematics, INS and MOE-LSC, Shanghai Jiao Tong University, Shanghai 200240

3. 

Department of Mathematics, Yeshiva University, New York, NY 10033

4. 

Department of Mathematics, Shanghai Jiao Tong University, Shanghai, 200240, China

Received  November 2014 Revised  April 2015 Published  August 2015

In this paper, we consider $\alpha$-harmonic functions in the half space $\mathbb{R}^n_+$: \begin{equation} \left\{\begin{array}{ll} (-\triangle)^{\alpha/2} u(x)=0,~u(x)\geq0, & \qquad x\in\mathbb{R}^n_+, \\ u(x)\equiv0, & \qquad x\notin\mathbb{R}^{n}_{+}. \end{array}\right.                      (1) \end{equation} We prove that all solutions of (1) are either identically zero or assuming the form \begin{equation} u(x)=\left\{\begin{array}{ll}Cx_n^{\alpha/2}, & \qquad x\in\mathbb{R}^n_+, \\ 0, & \qquad x\notin\mathbb{R}^{n}_{+}, \end{array}\right. \label{2} \end{equation} for some positive constant $C$.
Citation: Lizhi Zhang, Congming Li, Wenxiong Chen, Tingzhi Cheng. A Liouville theorem for $\alpha$-harmonic functions in $\mathbb{R}^n_+$. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1721-1736. doi: 10.3934/dcds.2016.36.1721
References:
[1]

Illinois J. Math., 46 (2002), 541-556.  Google Scholar

[2]

Milan J. Math., 76 (2008), 27-67. doi: 10.1007/s00032-008-0090-3.  Google Scholar

[3]

Nonlinear Anal., 121 (2015), 370-381. doi: 10.1016/j.na.2014.11.003.  Google Scholar

[4]

Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.  Google Scholar

[5]

Disc. Cont. Dyn. Sys., 12 (2005), 347-354.  Google Scholar

[6]

Contemp. Math., 528 (2010), 105-114. doi: 10.1090/conm/528/10417.  Google Scholar

[7]

M. Fall, Entire s-harmonic functions are affine,, preprint, ().   Google Scholar

[8]

M. Fall and T. Weth, Monotonicity and nonexistence results for some fractional elliptic problems in the half space,, preprint, ().   Google Scholar

[9]

Advances in Math., 229 (2012), 2835-2867. doi: 10.1016/j.aim.2012.01.018.  Google Scholar

[10]

Translated from the Russian by A. P. Doohovskoy, Die Grundlehren der mathematischen Wissenschaften, Band 180, Springer-Verlag Berlin Heidelberg, New York, 1972. doi: 10.1007/978-3-642-65183-0.  Google Scholar

[11]

Analysis, 28 (2008), 449-460. doi: 10.1524/anly.2008.0928.  Google Scholar

[12]

J. Differential Equations, 247 (2009), 1479-1504. doi: 10.1016/j.jde.2009.05.005.  Google Scholar

[13]

Duke Math. J., 80 (1995), 383-417. doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[14]

Nonlinear Analysis, 75 (2012), 3036-3048. doi: 10.1016/j.na.2011.11.036.  Google Scholar

[15]

Pacific J. Math., 253 (2011), 455-473. doi: 10.2140/pjm.2011.253.455.  Google Scholar

[16]

Comm. Pure Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.  Google Scholar

[17]

Differential & Integral Equations, 9 (1996), 465-479.  Google Scholar

[18]

Comm. Pure Appl. Math., 38 (1985), 679-684. doi: 10.1002/cpa.3160380515.  Google Scholar

[19]

J. Math. Pures Appl., 101 (2014), 275-302. doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[20]

X. Ros-Oton and J. Serra, Boundary regularity for fully nonlinear integro-differential equations,, preprint, ().   Google Scholar

[21]

Comm. Pure Appl. Math., 60 (2007), 67-112. doi: 10.1002/cpa.20153.  Google Scholar

[22]

Proc. Roy. Soc. Edinburgh Sect. A Math., 129 (1999), 649-661. doi: 10.1017/S0308210500021569.  Google Scholar

show all references

References:
[1]

Illinois J. Math., 46 (2002), 541-556.  Google Scholar

[2]

Milan J. Math., 76 (2008), 27-67. doi: 10.1007/s00032-008-0090-3.  Google Scholar

[3]

Nonlinear Anal., 121 (2015), 370-381. doi: 10.1016/j.na.2014.11.003.  Google Scholar

[4]

Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.  Google Scholar

[5]

Disc. Cont. Dyn. Sys., 12 (2005), 347-354.  Google Scholar

[6]

Contemp. Math., 528 (2010), 105-114. doi: 10.1090/conm/528/10417.  Google Scholar

[7]

M. Fall, Entire s-harmonic functions are affine,, preprint, ().   Google Scholar

[8]

M. Fall and T. Weth, Monotonicity and nonexistence results for some fractional elliptic problems in the half space,, preprint, ().   Google Scholar

[9]

Advances in Math., 229 (2012), 2835-2867. doi: 10.1016/j.aim.2012.01.018.  Google Scholar

[10]

Translated from the Russian by A. P. Doohovskoy, Die Grundlehren der mathematischen Wissenschaften, Band 180, Springer-Verlag Berlin Heidelberg, New York, 1972. doi: 10.1007/978-3-642-65183-0.  Google Scholar

[11]

Analysis, 28 (2008), 449-460. doi: 10.1524/anly.2008.0928.  Google Scholar

[12]

J. Differential Equations, 247 (2009), 1479-1504. doi: 10.1016/j.jde.2009.05.005.  Google Scholar

[13]

Duke Math. J., 80 (1995), 383-417. doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[14]

Nonlinear Analysis, 75 (2012), 3036-3048. doi: 10.1016/j.na.2011.11.036.  Google Scholar

[15]

Pacific J. Math., 253 (2011), 455-473. doi: 10.2140/pjm.2011.253.455.  Google Scholar

[16]

Comm. Pure Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.  Google Scholar

[17]

Differential & Integral Equations, 9 (1996), 465-479.  Google Scholar

[18]

Comm. Pure Appl. Math., 38 (1985), 679-684. doi: 10.1002/cpa.3160380515.  Google Scholar

[19]

J. Math. Pures Appl., 101 (2014), 275-302. doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[20]

X. Ros-Oton and J. Serra, Boundary regularity for fully nonlinear integro-differential equations,, preprint, ().   Google Scholar

[21]

Comm. Pure Appl. Math., 60 (2007), 67-112. doi: 10.1002/cpa.20153.  Google Scholar

[22]

Proc. Roy. Soc. Edinburgh Sect. A Math., 129 (1999), 649-661. doi: 10.1017/S0308210500021569.  Google Scholar

[1]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[2]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3021-3029. doi: 10.3934/dcds.2020395

[3]

Wen Si. Response solutions for degenerate reversible harmonic oscillators. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3951-3972. doi: 10.3934/dcds.2021023

[4]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[5]

Carmen Cortázar, M. García-Huidobro, Pilar Herreros, Satoshi Tanaka. On the uniqueness of solutions of a semilinear equation in an annulus. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021029

[6]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[7]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[8]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021038

[9]

Meiqiang Feng, Yichen Zhang. Positive solutions of singular multiparameter p-Laplacian elliptic systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021083

[10]

Shuang Wang, Dingbian Qian. Periodic solutions of p-Laplacian equations via rotation numbers. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021060

[11]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[12]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[13]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[14]

Beixiang Fang, Qin Zhao. Uniqueness of steady 1-D shock solutions in a finite nozzle via vanishing viscosity aguments. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021066

[15]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[16]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

[17]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[18]

Qiwei Wu, Liping Luan. Large-time behavior of solutions to unipolar Euler-Poisson equations with time-dependent damping. Communications on Pure & Applied Analysis, 2021, 20 (3) : 995-1023. doi: 10.3934/cpaa.2021003

[19]

Fangyi Qin, Jun Wang, Jing Yang. Infinitely many positive solutions for Schrödinger-poisson systems with nonsymmetry potentials. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021054

[20]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3651-3682. doi: 10.3934/dcds.2021011

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (113)
  • HTML views (0)
  • Cited by (5)

[Back to Top]